Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 57, NWS Albany, NY

July 27, 20184 counties in New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 27, 2018, 4:49 PM EDT for 4 counties in New York. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2018, 4:49 PM EDT (20:49 UTC)
Expired
Jul 27, 2018, 5:45 PM EDT
In force
56 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, NY, Dutchess County, NY, Greene County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 59 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 4:51 PM EDTTSTM WND DMG2 Wsw West Hurley, NYTREES AND LIMBS DOWN ALONG ROUTE 28 BETWEEN WEST HURLEY AND SHOKAN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:17 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

321 
WUUS51 KALY 272049
SVRALY
NYC021-027-039-111-272145-
/O.NEW.KALY.SV.W.0057.180727T2049Z-180727T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
449 PM EDT FRI JUL 27 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ulster County in east central New York...
  Northwestern Dutchess County in east central New York...
  Southwestern Columbia County in east central New York...
  Southeastern Greene County in east central New York...

* Until 545 PM EDT.

* At 449 PM EDT, a severe thunderstorm was located over Kenneth L
  Wilson Campground, or 10 miles west of Kingston, moving northeast
  at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  West Hurley around 455 PM EDT.
  Hurley and Woodstock around 500 PM EDT.
  Kingston and Lake Katrine around 510 PM EDT.
  Saugerties, Red Hook and Saugerties South around 520 PM EDT.
  Clermont around 530 PM EDT.
  Catskill and Livingston around 540 PM EDT.
  Hudson, Claverack, Philmont and Claverack-Red Mills around 545 PM 
  EDT.

Other locations impacted by this severe thunderstorm include Rolling
Meadows, Kerleys Corners, Glenford, Atwood, Manorville, Katsbaan,
Shultis Corners, Sweet Meadows, Pacama and Brodhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4200 7434 4234 7372 4212 7349 4210 7350
      4186 7418
TIME...MOT...LOC 2049Z 241DEG 25KT 4198 7418 

HAIL...1.00IN
WIND...60MPH
 
$$

Wasula
1 follow-up statement
651 
WWUS51 KALY 272113
SVSALY

Severe Weather Statement
National Weather Service Albany NY
513 PM EDT FRI JUL 27 2018

NYC021-027-039-111-272145-
/O.CON.KALY.SV.W.0057.000000T0000Z-180727T2145Z/
Ulster NY-Dutchess NY-Columbia NY-Greene NY-
513 PM EDT FRI JUL 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN ULSTER...NORTHWESTERN DUTCHESS...SOUTHWESTERN
COLUMBIA AND SOUTHEASTERN GREENE COUNTIES...

At 513 PM EDT, a severe thunderstorm was located over Saugerties
South, or over Saugerties, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Red Hook around 520 PM EDT.
  Clermont around 530 PM EDT.
  Catskill around 535 PM EDT.
  Livingston around 540 PM EDT.
  Hudson, Claverack, Philmont and Claverack-Red Mills around 545 PM 
  EDT.

Other locations impacted by this severe thunderstorm include Kerleys
Corners, Quarryville, Burden Dock, Manorville, Katsbaan, Burden,
Churchtown, Linden Acres, Linlithgo Mills and Kiskatom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4234 7372 4212 7349 4210 7350 4195 7394
      4212 7413
TIME...MOT...LOC 2113Z 241DEG 25KT 4206 7398 

HAIL...1.00IN
WIND...60MPH
 
$$

Wasula

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 4:08 PM EDT, 41 minutes earlier.

Area forecast discussion, Jul 27, 4:08 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Albany NY
408 PM EDT Fri Jul 27 2018

.SYNOPSIS...
A weak cold front will track through our region this afternoon
and evening with showers and scattered thunderstorms, some
severe. Another weak reinforcing cold front will track through our
area Saturday with additional isolated to scattered showers and
thunderstorms. High pressure and drier weather are expected
Sunday into the beginning of the work week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch in effect until 10 pm for northwestern Connecticut,
western Massachusetts, southern Vermont, and the Capital District,
Saratoga Springs to Washington County, Taconics, Schoharie Valley,
Helderbergs, eastern Catskills, and Mid Hudson Valley of eastern
New York.

As of 330 pm, scattered strong to severe storms are located in
the watch area, with isolated storms outside of the watch area.
South of the cluster of storms that had moved over the Capital
District into southern Vermont, storm intensity has been weak
so far with a lack of a surface focusing mechanism. However,
judging by visible satellite and mesonet obs, it appears a weak
confluence boundary is approaching from Delaware County, NY to
the Scranton/Wilkes-Barre area. This may account for the
HRRR/NAM Nest depiction of convective growth south of the
Capital District through early evening. This idea makes sense
given this boundary is approaching an environment of 2000-2500
J/kg SBCAPE. It appears storm mode should remain scattered
clusters as the midlevel flow is fairly parallel to the surface
boundary. Damaging winds, large hail, and perhaps isolated
flash flooding possible will remain possible, especially south
of the Capital District through this evening. Areas in western
New England and the Catskills will have to be watched closely
for hydro concerns as they have received several inches of rain
over the last week. Areas west of the severe thunderstorm watch,
including the southern Adirondacks and western and central
Mohawk Valley should see more isolated and less intense storms
in a slightly less favorable thermodynamic environment and with
less forcing, but strong to marginally severe storms are
possible in these areas as well. The threat of severe weather
has decreased for the Capital District where the environment has
been worked over by prior storms, but given breaks in the
clouds, cannot rule out additional strong to severe storms as we
still have a few more hours of heating. Severe threat should
diminish after 10 pm this evening.

Tonight, with the surface front still in the vicinity of the
northwest CWA (although washed out), have maintained at least
slight chance PoPs. Some guidance suggests the Mid Hudson Valley
and NW CT could see prolonged rainfall until around 06Z
depending on whether upstream convection can make it into the
area. It will still be rather mild with lows mainly in the 60s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
Saturday, seasonably strong midlevel cyclonic flow remains in
place as 500 mb low drifts from eastern ON to central QC. Height
falls will be weak over the local area, but one or more low-
amplitude impulses racing through the background flow may
enhance ascent over the local area. Deep-layer moisture will be
decreased compared with Friday, with PWATs down to 1-1.25
inches, which will allow any convective activity to be less
widespread compared with Friday. However, with the weak synoptic
forcing along with a surface frontal boundary lingering into
the area and surface dewpoints remaining in the mid-60s,
isolated to scattered convection appears possible especially in
the afternoon and evening. 12Z HREF mean suggests SBCAPE of
around 1000 J/kg is possible, with around 35-40 kt deep-layer
shear. There exists a marginal risk that one or two storms could
be strong to marginally severe, especially from the Hudson
Valley eastward.

Saturday night, midlevel flow finally becomes less cyclonic,
with surface ridge nosing into the area. This should result in a
decrease in cloud cover, boundary layer moisture, and low temps
compared with recent periods.

Sunday appears to be a tranquil day with scattered clouds and
lower humidity than recent days with dewpoints in the 50s. The
surface ridge continues to exert control Sunday night into
Monday beneath midlevel confluent flow. Sunday and Monday's high
temps are expected to be near seasonal normals.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
The pattern will be unsettled from Tuesday through Thursday. Will
see a strong ridge building westward from the western Atlantic Ocean
and mid/upper troughing across the Great Lakes region. This will
allow for a return to warm and humid conditions, along with the
threat of scattered showers/thunderstorms late Tuesday through
Thursday.

The pattern for the extended will be fairly similar to the pattern
we saw this past week.  The main difference with the extended
forecast this time is the ridge should setup far enough west. this
should keep our flow more southwesterly.

With a decent southwesterly flow... this will bring above normal
high temperatures with highs in the mid to upper 80s.  By Wednesday
and Thursday, dewpoints will climb into the upper 60s to lower 70s.
Low temperatures will be in the upper 60s to lower 70s.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A cold front and approaching upper level trough will bring
showers and thunderstorms to the area this afternoon into this
evening. As of 1 pm the most active cluster of storms was
located near Albany extending to the north just south of GFL.
These storms will move east of the I-87 corridor through 19z
however scattered storms will remain across the ALB-GFL area
into early this evening. Meanwhile additional storms will
develop farther south including at PSF and POU between 19z and
02z. Any storm this afternoon could produce wind gusts as high
as 50 kts along with hail to one inch in diameter. Storms will
be east of all of the TAF sites by 03z. Skies will clear with
areas of fog later tonight.

Saturday will be partly to mostly sunny with sct cu at around
5000 feet. Scattered storms will develop during the afternoon
with coverage across the area around 30 percent.

Winds will be mostly light through tonight except near
thunderstorms this afternoon and this evening where gusts will
average 30 to 40 kts with a few gusts to 50 kts possible. Light
and variable winds are expected tonight then southwest winds at
5 to 10 kts during the day Saturday.

Outlook...

Saturday Night: Low Operational Impact. Slight Chance of SHRA.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA.
Wednesday: High Operational Impact. Likely SHRA...TSRA.

&&

.FIRE WEATHER...
Scattered showers and thunderstorms will continue through this
evening, especially from the Schoharie Valley, Capital District,
and southern Vermont to points south and east. Basin average rainfall
amounts of 0.50 to 1.00 inches are possible through this
evening. Another weak cold front will track through our area
Saturday with additional isolated to scattered showers and
thunderstorms. Humidity values will continue to remain elevated
through Saturday before decreasing Sunday and Monday. High
pressure and drier weather are expected Sunday into the
beginning of the work week.

&&

.HYDROLOGY...
Scattered showers and thunderstorms will continue through this
evening, especially from the Schoharie Valley, Capital District,
and southern Vermont to points south and east. Although the lack
of coverage of storms will limit the flooding threat, there
exists potential for training storms in this area, so urban and
poor drainage flooding and isolated flash flooding is possible
through this evening. Basin average rainfall amounts of 0.50 to
1.00 inches are possible through this evening. Main stem river
flooding is not expected, but rises on some of the smaller
streams are possible.

Isolated to scattered showers and thunderstorms will be possible
again Saturday afternoon, but rainfall amounts are not likely to
be hydrologically significant. Dry weather returns for Sunday
and Monday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 10 PM EDT this evening for
     CTZ001-013.
NY...Severe Thunderstorm Watch until 10 PM EDT this evening for
     NYZ041-043-047>054-058>061-063>066-084.
MA...Severe Thunderstorm Watch until 10 PM EDT this evening for
     MAZ001-025.
VT...Severe Thunderstorm Watch until 10 PM EDT this evening for
     VTZ013>015.

&&

SYNOPSIS...NAS
NEAR TERM...Thompson
SHORT TERM...Thompson
LONG TERM...VTK
AVIATION...MSE/KL
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
Hazardous weather outlook, Jul 27, 4:07 PM EDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
407 PM EDT Fri Jul 27 2018

CTZ001-013-MAZ001-025-NYZ041-043-047>054-058>061-063>066-084-
VTZ013>015-281200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Washington-Schoharie-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Southern Washington-Bennington-Western Windham-Eastern Windham-
407 PM EDT Fri Jul 27 2018

...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, southern Vermont, and the Capital District,
Saratoga Springs to Washington County, Taconics, Schoharie Valley,
Helderbergs, eastern Catskills, and Mid Hudson Valley of eastern New
York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Severe Thunderstorm Watch.

There is a marginal to slight risk for excessive rainfall this
afternoon and evening. Some lines of slow moving thunderstorms could
produce urban and small stream flooding and isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated to scattered thunderstorms are possible Saturday afternoon.
The storms could produce gusty winds.

There is a chance of thunderstorms Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Please send reports of severe
weather to the national weather service.

NYZ032-033-038>040-042-082-083-281200-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Warren-Northern Fulton-Southeast Warren-
407 PM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for the southern Adirondacks, Glens
Falls region, and central and western Mohawk Valley in eastern New
York.

.DAY ONE...Tonight.

The Storm Prediction Center has placed the area in a marginal risk
for severe thunderstorms for this afternoon and evening. Isolated damaging
wind gusts and hail one inch in diameter or greater would be the
primary threats from these scattered thunderstorms.

There is a marginal risk for excessive rainfall this afternoon and
evening. Some lines of slow moving thunderstorms could
produce localized urban and small stream flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated to scattered thunderstorms are possible Saturday afternoon.
The storms could produce gusty winds.

There is a chance of thunderstorms Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to send severe weather reports to the National
Weather Service.

In the hours before

Special weather statement, Jul 27, 4:18 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Albany NY
418 PM EDT FRI JUL 27 2018

MAZ001-NYZ053-054-272045-
Northern Berkshire-Western Rensselaer-Eastern Rensselaer-
418 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKSHIRE AND
SOUTHEASTERN RENSSELAER COUNTIES...

At 417 PM EDT, a strong thunderstorm was located near Averill Park,
or near Nassau, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Berlin and New Ashford around 445 PM EDT.

Other locations impacted by this storm include Totem Lodge, East
Poestenkill, North Stephentown, West Stephentown, North Hancock, Hoag
Corners, Millers Corners, Taborton, Sand Lake and Barberville.

LAT...LON 4253 7362 4263 7365 4281 7331 4258 7319
TIME...MOT...LOC 2017Z 250DEG 24KT 4258 7357

JEC
Local storm report, Jul 27, 4:22 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
422 PM EDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     1 N SYCAWAY             42.76N  73.65W
07/27/2018                   RENSSELAER         NY   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS AND TREES DOWN.

&&

EVENT NUMBER ALY1800334

TAW
Special weather statement, Jul 27, 4:37 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Albany NY
437 PM EDT FRI JUL 27 2018

NYZ047-051-272100-
Schoharie-Western Albany-
437 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALBANY AND
SOUTHEASTERN SCHOHARIE COUNTIES...

At 437 PM EDT, a strong thunderstorm was located near North Blenheim,
or 16 miles south of Cobleskill, moving northeast at 40 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Gilboa around 440 PM EDT.
  North Blenheim around 445 PM EDT.
  Breakabeen around 450 PM EDT.
  Livingstonville around 455 PM EDT.
  Middleburgh and Schoharie around 500 PM EDT.

This Includes Interstate 88 near exit 23.

LAT...LON 4275 7432 4249 7403 4236 7446 4242 7462
      4246 7465
TIME...MOT...LOC 2037Z 234DEG 35KT 4244 7452

JEC
Local storm report, Jul 27, 4:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
444 PM EDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             1 NE LOUDONVILLE        42.72N  73.75W
07/27/2018  M1.50 INCH       ALBANY             NY   PUBLIC

&&

EVENT NUMBER ALY1800335

DBT
Special weather statement, Jul 27, 4:44 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
444 PM EDT FRI JUL 27 2018

NYZ063>065-272115-
Western Ulster-Western Dutchess-Eastern Ulster-
444 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ULSTER AND
NORTHWESTERN DUTCHESS COUNTIES...

At 444 PM EDT, a strong thunderstorm was located over Olivebridge, or
9 miles west of Kingston, moving northeast at 30 mph.

Winds up to 45 mph and half inch hail are possible with this
storm.

This storm will be near...
  Hurley and West Hurley around 455 PM EDT.
  Kingston and Woodstock around 500 PM EDT.
  Lake Katrine around 505 PM EDT.
  Saugerties, Red Hook and Saugerties South around 515 PM EDT.

Other locations impacted by this storm include Rolling Meadows,
Kerleys Corners, Quarryville, Glenford, Atwood, Manorville, Katsbaan,
Shultis Corners, Sweet Meadows and Pacama.

This Includes Interstate 87 between exits 19 and 20.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4200 7431 4210 7413 4210 7408 4214 7405
      4217 7399 4213 7391 4208 7393 4208 7391
      4201 7373 4201 7375 4184 7419
TIME...MOT...LOC 2044Z 230DEG 24KT 4196 7418

Wasula
Local storm report, Jul 27, 4:48 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
448 PM EDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND DMG     1 W MENANDS             42.69N  73.75W
07/27/2018                   ALBANY             NY   DEPT OF HIGHWAYS

            TREE DOWN BLOCKING A LANE OF ROUTE 9 AT ASPINWALL ROAD

&&

EVENT NUMBER ALY1800336

DBT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 11:32 PM EDTSpecial Weather StatementALYHerkimer58 min
Jul 27, 12:19 AM EDTSpecial Weather StatementALYHerkimer26 min
Jul 27, 1:50 AM EDTSpecial Weather StatementALYHamilton55 min
Jul 27, 12:20 PM EDTSpecial Weather StatementALYSchenectady40 min
Jul 27, 1:00 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady, Washington60 min
Jul 27, 1:20 PM EDTSpecial Weather StatementALYWashington25 min
Jul 27, 1:45 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer96 min
Jul 27, 1:50 PM EDTSpecial Weather StatementALYWashington25 min
Jul 27, 1:51 PM EDTSpecial Weather StatementALYUlster39 min
Jul 27, 1:56 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Washington64 min
Jul 27, 2:03 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga27 min
Jul 27, 2:15 PM EDTSpecial Weather StatementALYDutchess30 min
Jul 27, 2:19 PM EDTSpecial Weather StatementALYWashington26 min
Jul 27, 2:50 PM EDTSpecial Weather StatementALYSaratoga40 min
Jul 27, 3:01 PM EDTSpecial Weather StatementALYRensselaer44 min
Jul 27, 3:12 PM EDTSevere Thunderstorm WarningALYDutchess51 min
Jul 27, 3:46 PM EDTSpecial Weather StatementALYUlster59 min
Jul 27, 3:58 PM EDTSpecial Weather StatementALYOtsego32 min
Jul 27, 4:18 PM EDTSpecial Weather StatementALYRensselaer27 min
Jul 27, 4:37 PM EDTSpecial Weather StatementALYSchoharie23 min
Jul 27, 4:44 PM EDTSpecial Weather StatementALYUlster31 min
Jul 27, 4:51 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie39 min
Jul 27, 4:53 PM EDTSpecial Weather StatementALYDutchess37 min
Jul 27, 5:00 PM EDTSpecial Weather StatementALYAlbany30 min
Jul 27, 5:12 PM EDTAreal Flood AdvisoryALYUlster2 hr
Jul 27, 5:17 PM EDTAreal Flood AdvisoryALYUlster3 hr
Jul 27, 5:17 PM EDTSpecial Weather StatementALYUlster28 min
Jul 27, 5:23 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster67 min
Jul 27, 5:30 PM EDTSpecial Weather StatementALYColumbia30 min
Jul 27, 5:33 PM EDTSpecial Weather StatementALYMontgomery27 min
Jul 27, 6:00 PM EDTSpecial Weather StatementALYColumbia30 min
Jul 27, 6:07 PM EDTSpecial Weather StatementALYUlster23 min
Jul 27, 6:11 PM EDTSpecial Weather StatementALYSaratoga34 min
Jul 27, 6:41 PM EDTSpecial Weather StatementALYDutchess34 min
Jul 27, 6:44 PM EDTSpecial Weather StatementALYWashington46 min
Jul 27, 6:53 PM EDTSpecial Weather StatementALYDutchess67 min
Jul 27, 7:48 PM EDTAreal Flood AdvisoryALYDutchess117 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.